Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 96

1.
3.

Creatine supplementation prevents statin-induced muscle toxicity.

Shewmon DA, Craig JM.

Ann Intern Med. 2010 Nov 16;153(10):690-2. doi: 10.7326/0003-4819-153-10-201011160-00024. No abstract available.

PMID:
21079234
[PubMed - indexed for MEDLINE]
4.

Muscle cramps and weakness after teriparatide therapy: a new drug-induced myopathy?

Luigetti M, Capone F, Monforte M, Di Lazzaro V.

Muscle Nerve. 2013 Apr;47(4):615. doi: 10.1002/mus.23661. Epub 2013 Jan 16. No abstract available. Erratum in: Muscle Nerve. 2014 Apr;49(4):620. DiLazzaro, Vincenzo [corrected to Di Lazzaro, Vincenzo].

PMID:
23322619
[PubMed - indexed for MEDLINE]
5.

Acute, generalised but transient muscle cramping and weakness shortly after first oxaliplatin infusion.

Krexner E, Stickler A, Prainer C, Finsterer J.

Med Oncol. 2012 Dec;29(5):3592-3. doi: 10.1007/s12032-012-0264-2. Epub 2012 Jun 6. No abstract available.

PMID:
22669568
[PubMed - indexed for MEDLINE]
6.

Statin-associated myopathy with normal creatine kinase levels. Case report from a Norwegian family.

Trøseid M, Henriksen OA, Lindal S.

APMIS. 2005 Sep;113(9):635-7.

PMID:
16218940
[PubMed - indexed for MEDLINE]
7.

Nonprescription Coenzyme Q10 shown to lower blood pressure. Over-the-counter supplements may also relieve statin-related leg pain.

[No authors listed]

Heart Advis. 2010 Nov;13(11):6-7. No abstract available.

PMID:
22834057
[PubMed - indexed for MEDLINE]
8.

The broad spectrum of statin myopathy: from myalgia to rhabdomyolysis.

Harper CR, Jacobson TA.

Curr Opin Lipidol. 2007 Aug;18(4):401-8. Review.

PMID:
17620856
[PubMed - indexed for MEDLINE]
9.

[88 years old woman with acute muscular weakness and diffuse muscular pain: have you thought about the drugs?].

Arnold Ch, Lamy O, Hagmann N.

Praxis (Bern 1994). 2010 Dec 1;99(24):1507-11. doi: 10.1024/1661-8157/a000324. French.

PMID:
21125536
[PubMed - indexed for MEDLINE]
10.

My legs are getting old: sinvastatin-induced polyneuropathy.

Camargos EF, Oliveira Lde F, Boaventura Tde D.

BMJ Case Rep. 2011 Mar 3;2011. pii: bcr0920103340. doi: 10.1136/bcr.09.2010.3340.

PMID:
22707627
[PubMed - indexed for MEDLINE]
Free PMC Article
11.

A geriatric patient with medication-mediated profound weakness.

Somes J, Donatelli NS.

J Emerg Nurs. 2010 Nov;36(6):579-81. doi: 10.1016/j.jen.2010.07.021. No abstract available.

PMID:
21078475
[PubMed - indexed for MEDLINE]
12.

Use of vecuronium to prevent suxamethonium-induced myalgia after ECT.

Herriot PM, Cowain T, McLeod D.

Br J Psychiatry. 1996 May;168(5):653-4. No abstract available.

PMID:
8733812
[PubMed - indexed for MEDLINE]
13.

[Prevention of succinylcholine-induced muscle cramp with Diazepam].

Tonsa A.

Anaesthesist. 1966 Nov;15(11):363-4. German. No abstract available.

PMID:
5989671
[PubMed - indexed for MEDLINE]
14.

Hyaline inclusion myopathy: unmasked by statin therapy.

Supala-Berger A, Fine E, Heffner R, Young-McLain E.

Muscle Nerve. 2009 Oct;40(4):657-61. doi: 10.1002/mus.21079.

PMID:
19670387
[PubMed - indexed for MEDLINE]
15.

Contraindication of magnesium sulfate in a pregnancy complicated with late-onset diabetes mellitus and sensory deafness due to mitochondrial myopathy.

Hosono T, Suzuki M, Chiba Y.

J Matern Fetal Med. 2001 Oct;10(5):355-6.

PMID:
11730501
[PubMed - indexed for MEDLINE]
16.

Statin-induced focal myositis of the upper extremity. A report of two cases.

Wagner M, Mühldorfer-Fodor M, Prommersberger KJ, Schmitt R.

Eur J Radiol. 2011 Feb;77(2):258-60. doi: 10.1016/j.ejrad.2010.12.031. Epub 2011 Jan 12.

PMID:
21232890
[PubMed - indexed for MEDLINE]
17.

Statin myopathy: a common dilemma not reflected in clinical trials.

Fernandez G, Spatz ES, Jablecki C, Phillips PS.

Cleve Clin J Med. 2011 Jun;78(6):393-403. doi: 10.3949/ccjm.78a.10073. Review.

PMID:
21632911
[PubMed - indexed for MEDLINE]
Free Article
18.

Colchicine-induced myopathy in a teenager with familial Mediterranean fever.

Sayarlioglu M, Sayarlioglu H, Ozen S, Erkoc R, Gul A.

Ann Pharmacother. 2003 Dec;37(12):1821-4.

PMID:
14632592
[PubMed - indexed for MEDLINE]
19.

Organophosphate-induced intermediate syndrome: aetiology and relationships with myopathy.

Karalliedde L, Baker D, Marrs TC.

Toxicol Rev. 2006;25(1):1-14. Review.

PMID:
16856766
[PubMed - indexed for MEDLINE]
20.

Cramps, muscle pain, and fasciculations: not always benign?

de Carvalho M, Swash M.

Neurology. 2004 Aug 24;63(4):721-3.

PMID:
15326252
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk